Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Theory of cyclic algebras over an algebraic number field


Author: Helmut Hasse
Journal: Trans. Amer. Math. Soc. 34 (1932), 171-214
MSC: Primary 11R54
Note: Trans. Amer. Math. Soc. 34, no. 3 (1932), pp. 727-730.
MathSciNet review: 1501634
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R54

Retrieve articles in all journals with MSC: 11R54


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501634-5
PII: S 0002-9947(1932)1501634-5
Article copyright: © Copyright 1932 American Mathematical Society